# SDR AALA981791

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN AND MIGRATING FROM UNDER SHEAR TIE BETWEEN STRINGER 25R AND 26R STATION 1148.  INSTALLED REPAIR DOUBLER IAW SRM 53-30-3 PAGE 66.  (M)
